# SDR YENA2020062200374

- Difficulty date: June 17, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 76,567 hours, 28,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1505, EWR-FLL.  EMERGENCY EXIT SIGN INOP AT L2 DOOR (45WL).  REPLACED EXIT SIGN PER AMM 33-51-16, OPS CKS GOOD.
